# SDR DALA2021072604201

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 75,675 hours, 9,897 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Malfunctioned
- Location: Row 14 O2 Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 O2 PANEL AT ROW 14 FELL OUT. CORRECTIVE ACTION: RESECURED HARDWARE AND STOWED PSU. (7887198)
